# SDR CALA2025081107559

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 76,723 hours, 29,486 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A80114
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT LOWER SURFACE AT ACTUATOR ATTACH POINT CRACKED.   ACCOMPLISHED PERMANENT REPAIR AT SLAT NR 8 NOSE SKIN LOWER SURFACE IAW SRM 57-42-01-2R-8 FIGURE 202 ALTERNATIVE 1. NO FURTHER ACTION REQUIRED.
